# SDR DHL2002803530

- Difficulty date: September 27, 2002
- Submitted: October 26, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CENTRAL L/E FRAME CRACKED AT STA XFS 471.000.  REMOVED FASTNERS PER SRM 51-1-20 PG 21. STOP DRILLED CRACK PER SRM 57-2-0 PG 9-10. FABRICATED DOUBLER ANGLE (2024 T3 AL 0.032) PER SRM 57-2-0 PG 9-10. CLEANED TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED DOUBLER PER SRM 57-2-0 PG 9-10 AND 51-1-20 PG 9.
